# SDR AALA2019112099015

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 56,589 hours, 23,512 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CA FMC FAILURE INITIALLY HAD INDICATION FOR BOTH CA AND F/O FMC FAILURE. F/O FMC SEEMES TO COME BACK WHILE RUNNING, FMC FAIL IN QRC. CHECKLIST RESTORED BOTH FMCS, CONTINUED TO LANDING. MAINTENANCE ACCOMPLISHED FMC #1 BITE TEST IAW FIM 34-61-00-810-807, NO FAULTS NOTED. OPS CHECKED NORMAL.
